# SDR 98ZZZX3567

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8127Q
- Make and model: Piper PA-32-300
- Aircraft serial: 327940269
- Engine: Lyc IO540K1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse
- Part number: M3333
- Condition: Worn
- Location: Lt Magneto
- Part time: 592 hours
- Component: Slick, 6351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED INSPECTION OF MAG IMPULSE COUPLING AND FOUND EVIDENCE OF EXCESSIVE WEAR ON COILED SPRING ASSEMBLY.  OBSERVED WEAR OF PAWL AT PIN LOCATION AND NOT MEETING CORRECT MEASUREMENT CRITERIA AS APPLIED UTILIZING SLIDE TOOL T-155 RIVET GAUGE.
